# SDR QMLA2023122020115

- Difficulty date: December 14, 2023
- Submitted: December 21, 2023
- Operation: Air carrier
- Aircraft: N705KC
- Make and model: Pilats PC1245
- Aircraft serial: 635
- Aircraft time: 6,538 hours, 8,318 cycles
- Engine: Pwa PT6*
- Engine time: 6,345 hours, 7,985 cycles
- Propeller: Hartzl HCE4A3D
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLIMBING OUT OF APPROXIMATELY 3400 FT, CONTINUOUS WARNING TONE (EITHER PUSHER TEST OR OVERSPEED - THEY ARE VERY SIMILAR) STARTED AND REMAINED ON THE REST OF THE FLIGHT (ABOUT 9 MORE MINUTES) UNTIL ENGINE SHUTDOWN. THERE WAS NO WARNING LIGHTS I AM HAVING ISSUES WITH THE FORM ALLOWING ME TO ENTER THE ENGINE SERIAL NUMBER, IT IS PCE-PR0505.
